Alert archive / Mississippi / Wind Advisories in 2017

Wind Advisory 9, NWS Memphis, TN

April 28, 20174 states

NWS Memphis, TN issued this wind advisory at Apr 28, 2017, 1:55 PM CDT for 4 states. It took effect at Apr 29, 2017, 9:00 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 28, 2017, 1:55 PM CDT (18:55 UTC)
In effect from
Apr 29, 2017, 9:00 AM CDT
Expired
Apr 29, 2017, 7:00 PM CDT
In force
10 hr
Issued by
NWS Memphis, TN
All 43 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Crockett County, TN, Dyer County, TN, Fayette County, TN, Hardeman County, TN, Haywood County, TN, Lake County, TN, Lauderdale County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 29 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 6.9 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2017-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2017-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 370 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
750 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
370 m²/s²
0-3 km storm-relative helicity
528 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

637 
WWUS74 KMEG 281855
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
155 PM CDT Fri Apr 28 2017

...Strong Winds expected Saturday across portions of the Midsouth...

.A strengthening storm in the Southern Plains will provide windy 
conditions across western portions of the Midsouth for Saturday. 
South winds will increase to advisory criteria by mid morning and
continue through the early evening hours. Winds are expected to 
subside slightly Saturday night but will likely increase back to 
advisory criteria for a majority of the region on Sunday.

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
007-008-010>012-020-TNZ001-002-019-048-049-088-290500-
/O.NEW.KMEG.WI.Y.0009.170429T1400Z-170430T0000Z/
Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi-
Cross-Crittenden-St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-
DeSoto-Tunica-Tate-Coahoma-Quitman-Panola-Tallahatchie-Lake-Obion-
Dyer-Lauderdale-Tipton-Shelby-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, 
Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena,
Kennett, Caruthersville, Southaven, Olive Branch, Tunica, 
Senatobia, Clarksdale, Marks, Batesville, Charleston, 
Tiptonville, Union City, Dyersburg, Ripley TN, Covington, 
Bartlett, Germantown, Collierville, Memphis, and Millington
155 PM CDT Fri Apr 28 2017

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT SATURDAY...

The National Weather Service in Memphis has issued a Wind
Advisory, which is in effect from 9 AM to 7 PM CDT Saturday. 

* WINDS...south winds sustained of 20 to 30 mph...with gusts to 
  40 mph.

* TIMING...9 am CDT Saturday morning through 7 pm CDT Saturday
  evening.

* IMPACTS...Loose outdoor items will be vulnerable in the wind.
  Driving may become hazardous...especially for high profile
  vehicles on west to east roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 to 39 mph are
expected...or gusts will range between 40 and 57 mph. Winds this
strong can make driving difficult...especially for high profile
vehicles. Use extra caution.

&&

$$

JAB
4 follow-up statements
742 
WWUS74 KMEG 290434
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
1134 PM CDT Fri Apr 28 2017

...Strong Winds expected Saturday across portions of the
Midsouth...

.A strengthening storm in the Southern Plains will provide windy
conditions across western portions of the Midsouth for Saturday.
South winds will increase to advisory criteria by mid morning and
continue through the early evening hours. Winds are expected to
subside slightly Saturday night but will likely increase back to
advisory criteria for a majority of the region on Sunday.

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
007-008-010>012-020-TNZ001-002-019-048-049-088-291245-
/O.CON.KMEG.WI.Y.0009.170429T1400Z-170430T0000Z/
Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi-
Cross-Crittenden-St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-
DeSoto-Tunica-Tate-Coahoma-Quitman-Panola-Tallahatchie-Lake-Obion-
Dyer-Lauderdale-Tipton-Shelby-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, 
Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena,
Kennett, Caruthersville, Southaven, Olive Branch, Tunica, 
Senatobia, Clarksdale, Marks, Batesville, Charleston, 
Tiptonville, Union City, Dyersburg, Ripley TN, Covington, 
Bartlett, Germantown, Collierville, Memphis, and Millington
1134 PM CDT Fri Apr 28 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT
SATURDAY...

* WINDS...south winds sustained of 20 to 30 mph...with gusts to 
  40 mph. 

* TIMING...9 am CDT Saturday morning through 7 pm CDT Saturday 
  evening. 

* IMPACTS...Loose outdoor items will be vulnerable in the wind. 
  Driving may become hazardous...especially for high profile 
  vehicles on west to east roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 to 39 mph are
expected...or gusts will range between 40 and 57 mph. Winds this
strong can make driving difficult...especially for high profile
vehicles. Use extra caution.

&&

$$
735 
WWUS74 KMEG 290827
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
327 AM CDT Sat Apr 29 2017

...Strong Winds expected today across portions of the Midsouth...

.A strengthening storm in the Southern Plains will provide windy
conditions across western portions of the Midsouth today. Winds 
are expected to subside slightly tonight but will likely increase
back to advisory criteria for a majority of the region on Sunday.

MSZ002>004-013>017-021>024-TNZ050-051-089-090-292100-
/O.EXA.KMEG.WI.Y.0009.170429T1400Z-170430T0000Z/
Marshall-Benton MS-Tippah-Lafayette-Union-Pontotoc-Lee MS-
Itawamba-Yalobusha-Calhoun-Chickasaw-Monroe-Haywood-Crockett-
Fayette-Hardeman-
Including the cities of Holly Springs, Ashland, Ripley MS, 
Oxford, New Albany, Pontotoc, Tupelo, Fulton, Water Valley, 
Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, 
Aberdeen, Brownsville, Alamo, Somerville, Oakland, and Bolivar
327 AM CDT Sat Apr 29 2017

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

The National Weather Service in Memphis has issued a Wind
Advisory, which is in effect from 9 AM this morning to 7 PM CDT
this evening. 

* WINDS...south winds sustained of 20 to 25 mph...with gusts of 
  30 to 40 mph. 

* TIMING...9 am CDT Saturday morning through 7 pm CDT Saturday 
  evening. 

* IMPACTS...Loose outdoor items will be vulnerable in the wind. 
  Driving may become hazardous...especially for high profile 
  vehicles on west to east roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 to 39 mph are
expected...or gusts will range between 40 and 57 mph. Winds this
strong can make driving difficult...especially for high profile
vehicles. Use extra caution.

&&

$$

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
007-008-010>012-020-TNZ001-002-019-048-049-088-292100-
/O.CON.KMEG.WI.Y.0009.170429T1400Z-170430T0000Z/
Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi-
Cross-Crittenden-St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-
DeSoto-Tunica-Tate-Coahoma-Quitman-Panola-Tallahatchie-Lake-Obion-
Dyer-Lauderdale-Tipton-Shelby-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, 
Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena,
Kennett, Caruthersville, Southaven, Olive Branch, Tunica, 
Senatobia, Clarksdale, Marks, Batesville, Charleston, 
Tiptonville, Union City, Dyersburg, Ripley TN, Covington, 
Bartlett, Germantown, Collierville, Memphis, and Millington
327 AM CDT Sat Apr 29 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
CDT THIS EVENING...

* WINDS...south winds sustained of 20 to 30 mph...with gusts to 
  40 mph. 

* TIMING...9 am CDT Saturday morning through 7 pm CDT Saturday 
  evening. 

* IMPACTS...Loose outdoor items will be vulnerable in the wind. 
  Driving may become hazardous...especially for high profile 
  vehicles on west to east roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 to 39 mph are
expected...or gusts will range between 40 and 57 mph. Winds this
strong can make driving difficult...especially for high profile
vehicles. Use extra caution.

&&

$$

PWB
868 
WWUS74 KMEG 291943
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
243 PM CDT Sat Apr 29 2017

...Strong Winds expected today across portions of the Midsouth...

.A strengthening storm in the Southern Plains will provide windy
conditions across western portions of the Midsouth today. Winds
are expected to subside slightly tonight but will likely increase
back to advisory criteria for a majority of the region on Sunday.

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>004-007-008-010>017-020>024-TNZ001-002-019-048>051-088>090-
300000-
/O.CON.KMEG.WI.Y.0009.000000T0000Z-170430T0000Z/
Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi-
Cross-Crittenden-St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-
DeSoto-Marshall-Benton MS-Tippah-Tunica-Tate-Coahoma-Quitman-
Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie-
Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-Dyer-Lauderdale-
Tipton-Haywood-Crockett-Shelby-Fayette-Hardeman-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, 
Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena,
Kennett, Caruthersville, Southaven, Olive Branch, Holly Springs, 
Ashland, Ripley MS, Tunica, Senatobia, Clarksdale, Marks, 
Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, 
Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, 
Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, 
Dyersburg, Ripley TN, Covington, Brownsville, Alamo, Bartlett, 
Germantown, Collierville, Memphis, Millington, Somerville, 
Oakland, and Bolivar
243 PM CDT Sat Apr 29 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WINDS...south winds sustained of 20 to 30 mph...with gusts to 
  40 mph. 

* TIMING...9 am CDT Saturday morning through 7 pm CDT Saturday 
  evening. 

* IMPACTS...Loose outdoor items will be vulnerable in the wind. 
  Driving may become hazardous...especially for high profile 
  vehicles on west to east roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 to 39 mph are
expected...or gusts will range between 40 and 57 mph. Winds this
strong can make driving difficult...especially for high profile
vehicles. Use extra caution.

&&

$$
621 
WWUS74 KMEG 300015
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
715 PM CDT Sat Apr 29 2017

...Windy conditions have ended for tonight...

.The windy conditions that were occurring over western sections of
the Mid-South have ended for tonight. Winds will increase again on
Sunday and a Wind Advisory may be needed again.

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>004-007-008-010>017-020>024-TNZ001-002-019-048>051-088>090-
300115-
/O.EXP.KMEG.WI.Y.0009.000000T0000Z-170430T0000Z/
Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi-
Cross-Crittenden-St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-
DeSoto-Marshall-Benton MS-Tippah-Tunica-Tate-Coahoma-Quitman-
Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie-
Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-Dyer-Lauderdale-
Tipton-Haywood-Crockett-Shelby-Fayette-Hardeman-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, 
Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena,
Kennett, Caruthersville, Southaven, Olive Branch, Holly Springs, 
Ashland, Ripley MS, Tunica, Senatobia, Clarksdale, Marks, 
Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, 
Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, 
Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, 
Dyersburg, Ripley TN, Covington, Brownsville, Alamo, Bartlett, 
Germantown, Collierville, Memphis, Millington, Somerville, 
Oakland, and Bolivar
715 PM CDT Sat Apr 29 2017

...WIND ADVISORY HAS EXPIRED...

The windy conditions have ended for tonight.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Apr 28, 1:30 PM CDT, 25 minutes earlier.

Area forecast discussion, Apr 28, 1:30 PM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
130 PM CDT Fri Apr 28 2017

.UPDATE...

Updated for the 18z Aviation Discussion.

&&

.PREV DISCUSSION... /issued 1019 AM CDT Fri Apr 28 2017/

UPDATE...
Updated for lowering precipitation chances today.

DISCUSSION...

Well capped atmosphere with building heights aloft will limit
convection through the afternoon and evening hours to mainly the
northern counties...where a risk for a few isolated severe storms
will continue to be possible. Have lowered PoPs and adjusted cloud
cover accordingly.

JAB

&&

.PREV DISCUSSION... /issued 459 AM CDT Fri Apr 28 2017/

Significantly more humid tropical air will spread north into the
Midsouth today, supplying the moisture necessary for thunderstorms
over the next three days. Primary forecast challenge remains
placement and timing of thunderstorms, and the associated flash
flood and severe weather risks.

Short range range convective-allowing models show an uptick in
thunderstorm chances as early as later this morning, along and
ahead of the northward-advancing surface warm front and aided by
daytime heating.

Rain chances will increase this evening along and especially north
of the warm front, which should become more focused along the
MO/AR border. The models have trended further north with the
position of this front and associated heavy rainfall threat.
Expect heaviest overnight rains across southern MO, into central
IL. Still some potential for 2-3 inches over far northeast AR
during the late evening and early overnight, after the low level
jet ramps up and before the front lifts too far north.

All the Midsouth will remain in the warm sector on Saturday.
Isolated storms will be possible, mainly west of the MS River,
where midlevel heights are lower and falling more rapidly with
the approach of an upper low late in the afternoon.

The core of the upper low will lift into the TX panhandle by late
Saturday evening, with a downstream elevated warm moist conveyor
belt underlying strong upper level divergence from east TX into
western AR and MO. This system will translate eastward overnight,
with storms entering eastern AR prior to daybreak Sunday. A slow
eastward advancement will occur through the day. Locally heavy
rainfall will be possible, aided by precipitable water values near
2 inches and a tendency for storms to train in the slow moving
convective line. The flash flood watch may need to be extended
east of the MS River to account for Sunday's rainfall.

Following the exit of the upper low Sunday evening, cooler and
dry weather will prevail Monday and Tuesday. Unsettled weather
returns Wednesday, associated with a northwest flow northern
branch shortwave digging into the lower and middle MS River
valley. Instability ahead of this system should be modest and
limited to areas south of I-40.

PWB

&&

.AVIATION...18z TAFs

A mix of MVFR to VFR cigs will gradually improve to VFR areawide
later this afternoon as a warm front continues to lift north of
the region. Gusty south winds will continue through this afternoon
and tonight. Chances for showers and thunderstorms will remain too
low to include in the latest TAF forecast as strong capping
inversion remains in place.

MVFR to potentially IFR stratus should develop again late tonight
before mixing out on Saturday morning. Even stronger southerly
winds are anticipated for Saturday with gust between 25-30 kts
common by late in the forecast period.

JLH

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory from 9 AM to 7 PM CDT Saturday for Clay-Craighead-
     Crittenden-Cross-Greene-Lawrence-Lee AR-Mississippi-
     Phillips-Poinsett-Randolph-St. Francis.

     Flash Flood Watch from Saturday afternoon through Sunday evening
     for Clay-Craighead-Crittenden-Cross-Greene-Lawrence-Lee AR-
     Mississippi-Phillips-Poinsett-Randolph-St. Francis.

MO...Wind Advisory from 9 AM to 7 PM CDT Saturday for Dunklin-
     Pemiscot.

     Flash Flood Watch from Saturday afternoon through Sunday evening
     for Dunklin-Pemiscot.

MS...Wind Advisory from 9 AM to 7 PM CDT Saturday for Coahoma-DeSoto-
     Panola-Quitman-Tallahatchie-Tate-Tunica.

TN...Wind Advisory from 9 AM to 7 PM CDT Saturday for Dyer-Lake-
     Lauderdale-Obion-Shelby-Tipton.

     Flash Flood Watch from Saturday afternoon through Sunday evening
     for Dyer-Lake-Obion.

&&
Hazardous weather outlook, Apr 28, 10:21 AM CDT, 3 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
1021 AM CDT Fri Apr 28 2017

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-291730-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
1021 AM CDT Fri Apr 28 2017

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

There is an Enhanced and Slight for severe thunderstorms across
the northern Midsouth counties for this afternoon and evening. The
primary severe weather risks will be large hail and damaging winds.

Flash flooding risks will increase tonight over northeast
Arkansas, the Missouri bootheel and far northwest Tennessee. A
Flash Flood Watch remains in effect for these areas.

A secondary risk for an isolated tornado will exist from far
northeast Arkansas through the Missouri bootheel, into far
northwest Tennessee.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a Slight Risk for severe thunderstorms along and west of
the Mississippi River Saturday, with large hail and damaging winds
the primary severe weather threats from isolated severe thunderstorms.

There is a Slight Risk for severe thunderstorms over all the
Midsouth on Sunday. Damaging winds and locally heavy rainfall will
be the primary severe weather threats. Secondary threats include
large hail and brief tornadoes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible throughout the weekend.

JAB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 6:12 PM CDTSpecial Weather StatementMEGCarroll33 min
Apr 28, 6:45 PM CDTSpecial Weather StatementMEGHenry30 min

Nearby

Wind Advisories in Mississippi, 2017Wind Advisories in Arkansas, 2017Wind Advisories in Tennessee, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.